# SDR 06FDEA03452

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE 178 BULKHEAD HAS DRILL START ON STRAP UNDER UPPER RT RADAR MOUNT BRACKET.  REPAIRED DAMAGE ON 178 BULKHEAD STRAP IAW SRM 51-40-3.
